# SDR 97ZZZM321

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION DISCOVERED A CRACK IN THE UPPER HINGE CUTOUT OF THE FORWARD FRAME IN THE R1 DOOR ASSEMBLY.  STOP DRILLED THE CRACK AND INSTALLED A REPAIR DOUBLER.  ACCOMPLISHED IAW EVERGREEN INTERNATIONAL AIRLINES, ENGINEERING CHANGE/ REPAIR AUTHORIZATION NR 479-52-093-2.  (M)
